# SDR USAA2012070900041

- Difficulty date: June 15, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 693536546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON INTERCOSTAL ANGLE BETWEEN BS 380 TO BS 400, WL 208, RBL 1.  REPLACED INTERCOSTAL ANGLE BETWEEN BS 380 TO BS 400, WL 208, RBL 1 IAW B737 SRM 51-40-02-0G FIG 8 & 12.
